arrow
Volume 40, Number 2
Previous Issue Next Issue

Ram Manohar & Rajen Kumar Sinha

10.4208/jcm.2009-m2019-0194

J. Comp. Math., 40 (2022), pp. 147-176.

Preview Purchase PDF 11 4426 Abstract

Haiyan Yuan

10.4208/jcm.2010-m2019-0200

J. Comp. Math., 40 (2022), pp. 177-204.

Preview Purchase PDF 8 4187 Abstract

Xiquan Shi, Jiang Qian, Jinming Wu & Dianxuan Gong

10.4208/jcm.2008-m2020-0077

J. Comp. Math., 40 (2022), pp. 205-230.

Preview Purchase PDF 7 4085 Abstract

Jiajie Li & Shengfeng Zhu

10.4208/jcm.2009-m2020-0020

J. Comp. Math., 40 (2022), pp. 231-257.

Preview Purchase PDF 9 4355 Abstract

Libin Liu, Yanping Chen & Ying Liang

10.4208/jcm.2008-m2020-0063

J. Comp. Math., 40 (2022), pp. 258-274.

Preview Purchase PDF 10 4327 Abstract

Weijie Huang, Wei Jiang & Yan Wang

10.4208/jcm.2010-m2020-0040

J. Comp. Math., 40 (2022), pp. 275-293.

Preview Purchase PDF 12 4224 Abstract

Xiaoyu Wang & Yaxiang Yuan

10.4208/jcm.2012-m2020-0144

J. Comp. Math., 40 (2022), pp. 294-334.

Preview Purchase PDF 6 4160 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard